# SDR 2002F00349

- Difficulty date: February 24, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- Aircraft time: 70,757 hours, 30,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION MAIN FRAME, SPLICE ANGLE AND STRAP FOR FS 328 FRAMES WHERE FOUND TO BE CRACKED. 3 CRACKS WERE DISCOVERED AND EACH CRACK WAS 2.00 INCHES IN LENGTH. MAINTENANCE FABRICATED SPLICE ANGLE AND STRAP FOR FS 328 AFT SIDE OF CHORD CTR. INSTALLED SPLICE ANGLE AND STRAP PER L-1011 SRM 51-40-01.
